On weighted second order Adams inequalities with Navier boundary conditions
Keywords:Limiting Sobolev embeddings, weighted Adams-type inequalities, radial functions
We obtain some sharp weighted version of Adams' inequality on second order Sobolev spaces with Navier boundary conditions. The weights that we consider determine a supercritical exponential growth, except in the origin, and the corresponding inequalities hold on radial functions only. We also consider the problem of extremal functions, and we show that the sharp suprema are achieved, as in the unweighted classical case.
How to Cite
Sani, F. (2022). On weighted second order Adams inequalities with Navier boundary conditions. Bruno Pini Mathematical Analysis Seminar, 13(1), 44–67. https://doi.org/10.6092/issn.2240-2829/16157
Copyright (c) 2022 Federica Sani
This work is licensed under a Creative Commons Attribution 3.0 Unported License.